Zum Minkowskischen Integralbegriff abgeschlossener Mengen.

Alexander Dinghas

Mathematische Zeitschrift (1956/57)

  • Volume: 66, page 173-188
  • ISSN: 0025-5874; 1432-1823

How to cite


Dinghas, Alexander. "Zum Minkowskischen Integralbegriff abgeschlossener Mengen.." Mathematische Zeitschrift 66 (1956/57): 173-188. <http://eudml.org/doc/169628>.

author = {Dinghas, Alexander},
journal = {Mathematische Zeitschrift},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {173-188},
title = {Zum Minkowskischen Integralbegriff abgeschlossener Mengen.},
url = {http://eudml.org/doc/169628},
volume = {66},
year = {1956/57},

AU - Dinghas, Alexander
TI - Zum Minkowskischen Integralbegriff abgeschlossener Mengen.
JO - Mathematische Zeitschrift
PY - 1956/57
VL - 66
SP - 173
EP - 188
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/169628
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.